Good morning all. I have been stupid busy again with work. Not only the usual work but we are conducting admission interviews for fall. Days have been long and exhausting. Also approached by the dean to champion a new program which will involve even more time year round, a summer commitment, and a shit ton of work. Of course, I get paid an extra $25K but not sure it worth it. I got my student evals back and my boss told me they were so good that is why the dean asked me. Sometimes excelling is a really bad thing.
Hawk, you are spot on. I know I hold myself to a higher standard and I should not. I have pain and I require medication. I honestly do not think I will abuse it again but that fear is healthy. I also agree that I am actually higher functioning when using the pain medication or kratom then when I don't. The pain distracts me. I get irritable with family, faculty, students, patients and that isn't good. I don't make good decisions. Kratom takes the edge off. It does not relieve pain for me like oxycodone. I now have quite the stash of oxycodone but I have controlled any urge to abuse it so far. I don't know how long kratom will remain legal in my state. I guess that is why I have kept the door open to the opiates. I know I will need them. Thanks for understanding all of you.
Beach, the withdraw you have is not kratom. It is the oxycodone. You switched from one to the other and then did a really rapid taper which is essentially cold turkey. I totally understand why. Length of withdrawal is dependent on length of use for many people. When I jumped from oxycodone 2 years ago, I felt like complete and utter dog shit for 30 days. Horrible insomnia, tachycardia, anxiety, extreme fatigue, weakness. I also think it is related to age. The young bounce back so much faster. Us old folks take awhile. I TRIED to stay clean but at the 60 day mark I still felt awful and resumed the meds.
This past time though with a slow taper I felt much, much better. I was still fatigued but I did not feel that bad. But my loperamide then kratom taper took about 2 months. I would use the gabapentin. Has it arrived? It will help with the RLS. So will clonidine. Eat well and push through. Keep telling yourself this is the LAST time. Don't be me and stupidly go back unless of course you need the pain relief (not withdrawal relief). I know how much this sucks and I am so very sorry. Hang tough my dear friend.
Love to you all.